| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 8, 2014, no. 13-16


Mohammed Muniru Iddrisu, Christopher A. Okpoti, Kazeem A. Gbolagade
      Refinement of Steffensen's inequality for superquadratic functions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 13, 611-617
      http://dx.doi.org/10.12988/ijma.2014.4250

Dae San Kim, Taekyun Kim, Sang-Hun Lee, Jong-Jin Seo
      Identities of symmetry for generalized q-Euler polynomials
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 13, 619-626
      http://dx.doi.org/10.12988/ijma.2014.4378

U. Rajopadhyaya, K. Jha, Y. J. Cho
      Common fixed point theorems for occasionally converse commuting mappings in semi-metric space
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 13, 627-634
      http://dx.doi.org/10.12988/ijma.2014.4258

S. O. Isehunwa, G. K. Falade
      Mathematical analysis of oil displacement by steam in porous media
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 13, 635-648
      http://dx.doi.org/10.12988/ijma.2014.4263

D. P. Shukla, Vivek Tiwari, Ruchira Singh
      Noor iterative processes for multivalued mappings in Banach spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 14, 649-657
      http://dx.doi.org/10.12988/ijma.2014.4260

Surinder Pal Singh, Inder. K. Rana
      Absolute continuity of charges on metric measure spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 14, 659-667
      http://dx.doi.org/10.12988/ijma.2014.36154

Azeddine Baalal, Abdelbaset Qabil
      The Keller-Osserman condition for quasilinear elliptic equations in Sobolev spaces with variable exponent
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 14, 669-681
      http://dx.doi.org/10.12988/ijma.2014.4257

R. Rajagopalan, Reny George, Mohammed Shadab Khan, K. P. Reshma
      Common fixed point theorems for single and set-valued horizontally weakly compatible pairs of mappings in dislocated fuzzy metric spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 14, 683-697
      http://dx.doi.org/10.12988/ijma.2014.4119

M. Muthukumari, A. Nagarajan, M. Murugalingam
      Fuzzy sequences in metric spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 15, 699-706
      http://dx.doi.org/10.12988/ijma.2014.4262

M. Amattat, A. Mkalfi, A. Sani
      Compactness properties for periodic solutions of some differential equations
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 15, 707-712
      http://dx.doi.org/10.12988/ijma.2014.4256

Imam Hanafi, Anwar Fitrianto
      Validity and reliability test to analyze effects of environment and managerial characteristics on small industries performance
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 15, 713-719
      http://dx.doi.org/10.12988/ijma.2014.4393

Anwar Fitrianto, Ng Mei Cing
      Empirical distributions of parameter estimates in binary logistic regression using bootstrap
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 15, 721-726
      http://dx.doi.org/10.12988/ijma.2014.4394

Abba Auwalu
      Synchronal algorithm for a countable family of strict psedocontractions in q-uniformly smooth Banach spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 15, 727-745
      http://dx.doi.org/10.12988/ijma.2014.212287

Yassin Alzubaidi
      Regularity and asymptotic behavior of a generalized Ginzburg-Landau type functionals
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 16, 747-776
      http://dx.doi.org/10.12988/ijma.2014.4379

Jaekeun Park
      New inequalities of Hermite-Hadamard-like type for functions whose second derivatives in absolute value are convex
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 16, 777-791
      http://dx.doi.org/10.12988/ijma.2014.4241

Jaekeun Park
      Some new Hermite-Hadamard-like type inequalities on geometrically convex functions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 16, 793-802
      http://dx.doi.org/10.12988/ijma.2014.4243


Journals | Books | Author guidelines